# SDR DALA2016112309153

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Link
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FREEPLAY AND RUSTED CONTROL LINK 9F GARED TAB ON LH ELEVATOR. CONTROL LINK OF GEARED TAB AT LT ELEVATOR WAS REPLACED PER MD88 CMM 27-30-1 ADJUSTMENT IS ACCOMPLISHED UNDER CARD 2730-4831 JOB   001-0234. (LP# 2779489)
